• question-icon

    What causes fever, mouth blisters and muscles pain?

default
Posted on Tue, 31 May 2016 in Medicines and Side Effects
Question: My 26 year old grandson has a fever of 103. He has blisters on his tongue, gums, and throat. He has achy muscles. What does it like to you?
doctor
Answered by Dr. Ivo Ditah 9 minutes later
Brief Answer:
Please, let him return to the hospital for a different drug!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this fever that your son has. I will immediately advocate that he take tylenol for relief. However, he needs to return to the hospital and get a different antibiotic to replace amoxicillin. I think erythromycin can be a good replacement for that. He should also use a mouth wash solution to keep the mouth clean and prevent germs from continually getting into the system.

I hope this helps. I wish you well. Feel free to ask for more information and clarifications if need be. Above all, thanks for using our services.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Erythromycin

doctor1 MD

i had breast reduction sergary three weeks ago, since then i have sufferd with light headedness, and feeling very cold in the hands and feet, i am...

doctor1 MD

Hi Doctor, I am 29,6.5ft, 55kg and was diagonised of pnemonia. I suffer weakness of the body,loss of memory,weak eraction for more than five years....

doctor1 MD

I have an allergic reaction to something and my bottom lip is swollen and the Benadryl doe not seem to be working. The medication I take is...

doctor1 MD

My father, age 78, is in excellent health and only takes medication for hypercholesterolemia (low 200 s). He recently started Erythromycin for head...

doctor1 MD

Dr. XXXXXXX Gibson XXXXXXX Hello Dr, I am doing good. I am on diet and I lost 2 kgs in just 25 days. Now my concern is I am getting lots of pimples...

doctor1 MD

My husband is 70 years old. Is a bk amputee who developed gastroparesis about a year ago. Yesterday afternoon she took a nap and when he awoke he...

doctor1 MD

I am a 77-year old male with CAD (5 stents) and have a sore throat without fever but a little nasal congestion especially each morning. Have had...

Get personalised answers from verified doctor in minutes across 80+ specialties

136 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ivo Ditah
  • Q - What causes enlarged heart?

  • Q - What causes spotting after having sex?

  • Q - Suggest side effects of Premarin

  • Q - Suggest treatment for recurrent urinary tract infection

  • Q - Can Wimpat,Keppra and Lamictal be taken when BP is high?

  • Q - When can orgasm be experienced after a total hystorectomy?

  • Q - Is tremination of pregnancy at after 26 weeks advisable?

  • Q - What causes swelling at the injection site?

  • Q - Suggest treatment for Angioma

  • Q - What causes chronic Idiopathic thrombocytopenic purpura?

backtotop2